Metrics

From
On New Trapezoid Type Inequalities for h-convex Functions via Generalized Fractional Integral by P. O. MOHAMMED Turkish Journal of Analysis and Number Theory. 2018, 6(4), 125-128 doi:10.12691/tjant-6-4-5
Views
1446
Html 1225
Abstract 221
29 August 2018 (publication date) through 19 June 2019 *
15.08 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 493
PDF218
Epub135
XML88
PPT0
Figures28
Tables24
Export: 499
RIS154
BibTex198
Endnote147
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com